International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 36, Pages 2265-2275
The hull number of an oriented graph
1Department of Mathematics, Western Michigan University, Kalamazoo 49008, MI, USA
2Department of Mathematics, The University of Michigan-Dearborn, Dearborn 48128-1491, MI, USA
Received 27 October 2002
Copyright © 2003 Gary Chartrand et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present characterizations of connected graphs of order for which . It is shown that for every two integers and with , there exists a connected graph of order and size such that for each integer with , there exists an orientation of with hull number .